Will All Medicines For Hives Make Me Sleepy?

Question: Will all medicines for hives make me sleepy?

Answer: As we think about hives we think about the major itch chemical of the body, histamine. In days gone by, the major treatments for reactions that involved histamine are antihistamines such as diphenhydramine or the commonly known medicine Benadryl.

This medicine, because it can easily cross into the blood-brain blood system, can lead to the major problem of sedation. However, in the last 15 to 20 years we have newer medicines that are so-called non-sedating antihistamines. And these medicines, which are very effective at treating hives, typically will not lead to the symptom of drowsiness or sedation.

Next: Why Do I Take Heartburn Medicines For Hives?

null

Previous: Are Hives Related To Ring Worm Infection?
-- This embed didnt make it to copy for story id = 4521890. -- This embed didnt make it to copy for story id = 4521890. -- This embed didnt make it to copy for story id = 4521890. -- This embed didnt make it to copy for story id = 4521890. -- This embed didnt make it to copy for story id = 4521890.
Join the Discussion
blog comments powered by Disqus
 
You Might Also Like...